MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT FLEX; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT FLEX; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 227406000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the corner of the tip of the screwdriver was rounded after the surgeon used with a strong force, and the screwdriver did not fit well to screws during the tka surgery.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
DLC HEX SCRDRVR SHAFT FLEX
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8223164
Report Number1818910-2019-80055
Device Sequence Number277243
Product Code HXX
UDI-Device Identifier10603295109044
UDI-Public10603295109044
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227406000
Device Lot NumberSO2015804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1